International Journal of Contemporary Mathematical Sciences

Vol. 10, 2015, no. 4, 159-166

S. Ekmekci, A. Bayar, A. K. Altintas
      On the group of isometries of the generalized taxicab plane
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 4, 159-166
      http://dx.doi.org/10.12988/ijcms.2015.5213

Copyright © 2015 S. Ekmekci, A. Bayar and A. K. Altintas. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

S. Ekmekci, Z. Akca and Ak Altintas, On Trigonometric Functions and Norm in The Generalized Taxicab Metric, Mathematical Sciences And Applications E-Notes, 3 (2015), no. 2, 27-33 [View at Publisher]